# SDR UALA2009100803164

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 51,294 hours, 18,707 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT SEAT 6AB INOPERATIVE.  REPLACED LIGHT ASSY, OPS GOOD.
